# SDR CA020220014

- Difficulty date: February 19, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 30,727 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: 18271
- Condition: Failed
- Location: Instrument Panel
- Part time: 30,945 hours, 31,426 cycles
- Component: Dc Power Supply
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW DETECTED A STRONG BURNING ODOUR SHORTLY AFTER TAKE OFF FROM YTZ - MUCH LIKE "A BURNING CIRCUIT BOARD".  THE AIRCRAFT DIVERTED INTO YYZ FOR LANDING. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE 5 VOLT POWER SUPPLY FOR THE CAPTAIN'S INSTRUMENT PANEL LIGHTING WAS BURNING. THE POWER SUPPLY WAS REMOVED AND REPLACED.
